# SDR WRLA20091003251

- Difficulty date: October 3, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 52,690 hours, 9,824 cycles
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: ADA765215
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK FOUND CRACK  ON CABIN FLOOR FRAME SUPPORT CLIP AT STA Y=1119, X=-65.  FABRICATE PART IAW EI W2009P53B-1110 REV 00.  REPLACE GUSSET PER MD-11 61-35-02 REV 41.
